Year 2020, Volume 16 , Issue 3, Pages 351 - 354 2020-09-29

Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator

Sibel YALCIN TOKGÖZ [1] , Hasan BAYRAM [2]


The study of operators plays an essential role in Mathematics, especially in Geometric Function Theory in Complex Analysis and its related fields. Many derivative and integral operators can be written in terms of convolution of certain analytic functions. The class of analytic functions, which has an essential place in the theory of geometric functions, has been studied by many researchers before. This topic still maintains its popularity today. In this paper, we investigate certain subclasses of analytic functions defined by generalized differential operators involving binomial series. Also, we obtain coefficient estimates involving of the nonhomogeneous Cauchy-Euler differential equation of order r.
Analytic functions, coefficient bounds, differential operator, subordination
  • 1. Al-Hawary, T., Frasin, B. A., Yousef, F. 2018. Coefficients estimates for certain classes of analytic functions, Afrika Mathematika, 29, 1265-1271.
  • 2. Al-Oboudi, F. M. 2004. On univalent functions defined by a generalized Salagean operator, Int. J. Math. Math. Sci. 27, 1429-1436.
  • 3. Cho, N. M., Kim, T. H. 2003. Multiplier transformations and strongly close to convex functions, Bull. Korean Math. Soc. 40-3, 399-410.
  • 4. Cho, N. M., Srivastava, H. M. 2003. Argument estimates of certain analytic functions defined by a class of multiplier transformations, Math. Comput. Modelling 37-1-2, 39-49.
  • 5. Miller, S. S., Mocanu, P. T., Differential subordination, Monographs and Textbooks in Pure and Applied Mathematics,. Marcel Dekker Inc. New York, 2000; pp 225.
  • 6. Robertson, M. S. 1936. On the theory of univalent functions, Annals of Mathematics 37, 374-408.
  • 7. Rogosinski, W. 1943. On the coefficients of subordinate functions, Proc. Lond. Math. Soc. (Ser 2) 48, 48-82.
  • 8. Salagean, G. 1983. Subclasses of univalent functions, Lecture Notes in Math., Springer Verlag, Berlin 1013, 362-372.
  • 9. Silverman, H. 1978. Subclasses of starlike functions, Rev. Roum. Math. Pures et Appl. 23, 1093-1099.
  • 10. Swamy, S. R. 2012. Inclusion properties of certain subclasses of analytic functions, Int. Math. Forum 7-36, 1751-1760.
  • 11. Wanas, A. K. 2019. New differential operator for holomorphic functions, Earthline Journal of Mathematical Sciences 2-2, 527-537. 12. Galib Atshan, W., Ibrahim Badawi, E., 2019. On Sandwich Theorems for Certain Univalent Functions Defined by a New operator. Journal of Al-Qadisiyah for Computer Science and Mathematics, 11(2), math 72-80.
  • 13. Atshan, W. G., Abbas, I. A., Yalcin, S., 2020. New Concept on Fourth-Order Differential Subordination and Superordination with Some Results for Multivalent Analytic Functions. Journal of Al-Qadisiyah for Computer Science and Mathematics, 12(1), Math Page 96-107.
  • 14. Frasin, B., & Murugusundaramoorthy, G., 2020. A subordination results for a class of analytic functions defined by q-differential operator, Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica (published online ahead of print 2020).
  • 15. Çakmak, S., Yalçın, S., & Altınkaya, Ş., 2019. An application of the power series distribution for certain analytic univalent function classes. Lıbertas Mathematıca (new series), 39(1), 95-102. 16. Srivastava, H. M., & El-Deeb, S. M., 2020. A certain class of analytic functions of complex order connected with a q-analogue of integral operators. Miskolc Mathematical Notes, 21(1), 417-433.
  • 17. Khan, B., Srivastava, H. M., Khan, N., Darus, M., Tahir, M., & Ahmad, Q. Z., 2020. Coefficient estimates for a subclass of analytic functions associated with a certain leaf-like domain. Mathematics, 8(8), 1334.
  • 18. Liu, G., Liu, Z., & Ponnusamy, S., 2020. Refined Bohr inequality for bounded analytic functions. arXiv preprint arXiv:2006.08930.
  • 19. Porwal, S. 2020. Mapping Properties Of Certain Subclasses Of Analytic Functions Associated With Generalized Distribution Series. Applied Mathematics E-Notes, 20, 39-45.
  • 20. Atshan, W. G., Abbas, I. A., & Yalcin, S., 2020. New Concept on Fourth-Order Differential Subordination and Superordination with Some Results for Multivalent Analytic Functions. Journal of Al-Qadisiyah for Computer Science and Mathematics, 12(1), Math Page 96-107.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-0243-8263
Author: Sibel YALCIN TOKGÖZ
Institution: ULUDAĞ ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ, MATEMATİK BÖLÜMÜ
Country: Turkey


Orcid: 0000-0001-8106-6834
Author: Hasan BAYRAM (Primary Author)
Institution: ULUDAĞ ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ, MATEMATİK BÖLÜMÜ
Country: Turkey


Dates

Acceptance Date : September 14, 2020
Publication Date : September 29, 2020

Bibtex @research article { cbayarfbe685759, journal = {Celal Bayar University Journal of Science}, issn = {1305-130X}, eissn = {1305-1385}, address = {}, publisher = {Celal Bayar University}, year = {2020}, volume = {16}, pages = {351 - 354}, doi = {}, title = {Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator}, key = {cite}, author = {Yalcın, Sibel and Bayram, Hasan} }
APA Yalcın, S , Bayram, H . (2020). Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator . Celal Bayar University Journal of Science , 16 (3) , 351-354 . Retrieved from https://dergipark.org.tr/en/pub/cbayarfbe/issue/56964/685759
MLA Yalcın, S , Bayram, H . "Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator" . Celal Bayar University Journal of Science 16 (2020 ): 351-354 <https://dergipark.org.tr/en/pub/cbayarfbe/issue/56964/685759>
Chicago Yalcın, S , Bayram, H . "Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator". Celal Bayar University Journal of Science 16 (2020 ): 351-354
RIS TY - JOUR T1 - Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator AU - Sibel Yalcın , Hasan Bayram Y1 - 2020 PY - 2020 N1 - DO - T2 - Celal Bayar University Journal of Science JF - Journal JO - JOR SP - 351 EP - 354 VL - 16 IS - 3 SN - 1305-130X-1305-1385 M3 - UR - Y2 - 2020 ER -
EndNote %0 Celal Bayar Üniversitesi Fen Bilimleri Dergisi Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator %A Sibel Yalcın , Hasan Bayram %T Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator %D 2020 %J Celal Bayar University Journal of Science %P 1305-130X-1305-1385 %V 16 %N 3 %R %U
ISNAD Yalcın, Sibel , Bayram, Hasan . "Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator". Celal Bayar University Journal of Science 16 / 3 (September 2020): 351-354 .
AMA Yalcın S , Bayram H . Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator. Celal Bayar Univ J Sci. 2020; 16(3): 351-354.
Vancouver Yalcın S , Bayram H . Coefficient Estimates for Certain Subclasses of Analytic Functions Defined by New Differential Operator. Celal Bayar University Journal of Science. 2020; 16(3): 351-354.